Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Pus in teeth, squeeze the pus, given antibiotic, having fever, stomach infection, green stool with mucus. treatment?

i have a4yr child boy. he had some pus in his teeth , doctor squeeze the pus and gave the antibiotics for 3 days but he got fever and stomach loose in 2 days, and after that we went to our family physician ,he told there is infection in stomach and he gave medicine , the color of stool is green with mucus and frequency is 10-12 times,how it will treat and how many days it takes to recover
Asked On : Fri, 18 May 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist 's  Response
hi neetu,
detail you gave are incomplete.any ways,for pus antibiotics should be given and an opening should be made for drainage.this stomach infection is not related to your tooth infection.i will suggest you please go back to your physician and go for complete examination.take a proper antibiotic course,this green stools with mucus is due to stomach infection.and please maintain the hygiene for your kid. nothing to get worried but take an immediate action.take care
Dr.Gunjan Gupta
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor